MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION; Implantable Cardioverter Defibrillator (Non-Crt)

Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 7122/65
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the right ventricular lead displayed noise.No intervention was reported.Patient condition was not provided.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50200546
Report Number2017865-2026-16735
Device Sequence Number13353660
Product Code LWS
UDI-Device Identifier05414734502153
UDI-Public(01)05414734502153(10)A000024941(17)190630
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number7122/65
Device Lot NumberA000024941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Fortify Assura; Tendril
Patient SexMale